Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semi-compact spaces and dimension


Author: Togo Nishiura
Journal: Proc. Amer. Math. Soc. 12 (1961), 922-924
MSC: Primary 54.53; Secondary 54.70
DOI: https://doi.org/10.1090/S0002-9939-1961-0133800-1
MathSciNet review: 0133800
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [dG] J. de Groot, Topologische Studien, Groningen, Noordhoff, 1942.
  • [F1] H. Freudenthal, Neuaufbau der Endentheorie, Ann. of Math. vol. 43, no. 2 (1942) pp. 261-279. MR 0006504 (3:315a)
  • [F2] -, Über die Enden diskreter Räume und Gruppen, Comment. Math. Helv. vol. 17 (1944-1945) pp. 1-38. MR 0012214 (6:277b)
  • [HW] W. Hurewicz and H. Wallman, Dimension theory, Princeton, N. J., Princeton University Press, 1948. MR 0006493 (3:312b)
  • [K] J. L. Kelley, General topology, New York, Van Nostrand, 1955. MR 0070144 (16:1136c)
  • [Z] L. Zippin, On semicompact spaces, Amer. J. Math. vol. 57 (1935) pp. 327-341. MR 1507076

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.53, 54.70

Retrieve articles in all journals with MSC: 54.53, 54.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0133800-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society